I had a cold that I couldn't get rid of and the doctor prescribed the above medication. It gave me diarrhea and after 7 days I stopped taking it, but I experience my anal area turning white with grayish discharge from rectum.
I'm still trying to figure out why your doctor gave you amoxicillan for a cold??? But, it does sound like you have a yeast infection now. Amoxicillan does its job so well that all of the good and normal bacteria die off, too. That is why the area would be ripe for a yeast infection. Acidophilus is great to counteract that too as well as eating a good quality plain yogurt (no fruit added).
But please do contact your doctor... they should be kept in the loop especially since you experienced those side effects. They might want to give you something else and your electrolytes are probably off, too, from all the diarrhea. Using Pedialyte can help get that straightened out, too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2010 • 2 answers
Posted 10 Aug 2011 • 1 answer
Posted 22 Oct 2011 • 2 answers
Posted 14 Jan 2012 • 1 answer
Posted 12 Oct 2012 • 1 answer